MathSciNet Relay Station
MathSciNet bibliographic data
MR485778 (58 #5585) 12A35 (12A45 12A50)
Sinnott, W. On the Stickelberger ideal and the circular units of a cyclotomic field. Ann. of Math. (2) 108 (1978), no. 1, 107–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement